# SDR AALA202509292264

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 47,751 hours, 20,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FORWARD DOOR EMERGENCY EXIT SLIDE ABOVE GIRT BAR INFLATABLE SLIDE PROTRUDING. SECURED L1 DOOR SLIDE. PER AMM 25-66-01.
